# SDR DL764060124

- Difficulty date: February 12, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 17,899 hours, 6,179 cycles
- Engine: Ge CF680
- Engine time: 15,153 hours, 5,433 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT ENG HYD RESERVIOR AND EICAS RIGHT HYD QTY AND A QUANTITY OF 4.  FOUND NR 2 ENG HYD PUMP LEAKING.  REPLACED PUMP PER MM.  LEAK AND OPS CHECKS GOOD.
